Generalized arithmetical progressions and sumsets

Research output: Contribution to journalArticle

100 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-388
Number of pages10
JournalActa Mathematica Hungarica
Volume65
Issue number4
DOIs
Publication statusPublished - Dec 1994

Fingerprint

Sumsets
Progression

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalized arithmetical progressions and sumsets. / Ruzsa, I.

In: Acta Mathematica Hungarica, Vol. 65, No. 4, 12.1994, p. 379-388.

Research output: Contribution to journalArticle

@article{8a3f3ac8d8a74073b3536c949f00ca66,
title = "Generalized arithmetical progressions and sumsets",
author = "I. Ruzsa",
year = "1994",
month = "12",
doi = "10.1007/BF01876039",
language = "English",
volume = "65",
pages = "379--388",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Generalized arithmetical progressions and sumsets

AU - Ruzsa, I.

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=0001686857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001686857&partnerID=8YFLogxK

U2 - 10.1007/BF01876039

DO - 10.1007/BF01876039

M3 - Article

VL - 65

SP - 379

EP - 388

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -